# SDR WX0A2019062173399

- Difficulty date: June 21, 2019
- Submitted: June 24, 2019
- Operation: Air carrier
- Aircraft: N333NV
- Make and model: Airbus A319-111
- Aircraft serial: 2790
- Engine: Cfmint CFM565B5
- System (JASC): 7313 · Fuel Injector Nozzle
- Part: Gasket
- Condition: Failed
- Location: Fuel Nozzle
- Stage of operation: DE
- How discovered: O
- Nature of condition: Y, J
- Precautionary procedure: A

## Discrepancy

EMERGENCY DECLARED,  NR 1 ENGINE FAILED.  R & R FUEL NOZZLE FILTER GASKET.
